# SDR E4EB2015121204

- Difficulty date: July 3, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 46522012
- Condition: Cracked
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LONGERON 24R, FOUND BRACKET CRACKED AT STATION 940.  FABRICATED ANGLE FLAP SUPPORT BRACKET LOCATED AT STATION 940, LONGERON 24R.  REQUIRE MATERIAL SUBSTITUTION AS 7075-T651 CLAD PLATE IS NOT AVAILABLE TO PURCHASE.  ACCOMPLISHED REPAIR TO LONGERON 24R, BRACKET STATION 940 IAW EA 008-5300-38-A6023.
